# SDR UHLA2014072600530

- Difficulty date: July 26, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 20,428 hours, 12,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  LT SEAT TRACK FRAMES 12-20. R & R LT SEAT TRACK.
